MathSciNet Relay Station
MathSciNet bibliographic data
MR2795937 34C07 (37G15)
Coll, Bartomeu; Llibre, Jaume; Prohens, Rafel Limit cycles bifurcating from a perturbed quartic center. Chaos Solitons Fractals 44 (2011), no. 4-5, 317–334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement